# SDR ABXA9600437

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Hyd Press Ind
- Condition: Malfunctioned
- Location: Hyd Syst
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST HYDRAULIC PRESSURE AT TOP OF DESCENT.  CHECKED AIRCRAFT FOR EVIDENCE OF HYDRAULIC LEAKAGE AND NO LEAKS WERE NOTED.  HYDRAULIC FLUID QUANTITY WAS NORMAL.  CHECKED HYDRAULIC PRESSURE AND POWER SYSTEM.  INSPECTED BOTH ENGINE DRIVEN HYDRAULIC PUMP CASE DRAIN FILTERS FOR CONTAMINATION AND NONE WAS NOTED.  REPLACED BOTH FILTERS FOR PRECAUTIONARY MAINTENANCE.
